# SDR DALA1162546816

- Difficulty date: October 29, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS EXISTING SCRIBE LINE, HOLES WITH NO ED AND CORROSION STA 1640 RBL 60 LBL 60.
